Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Dynamic instability of laminated sandwich plates subjected to in-plane partial edge loading
Author: Chakrabarti, A.
Sheikh, A.
Citation: Ocean Engineering, 2006; 33(17-18):2287-2309
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2006
ISSN: 0029-8018
Statement of
Anupam Chakrabarti and Abdul Hamid Sheikh
Description: Copyright © 2006 Elsevier Ltd All rights reserved.
RMID: 0020077853
DOI: 10.1016/j.oceaneng.2005.11.003
Description (link):
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.